Tummy ache on anti-biotics

Hi Mummies
DD (11 months today!!!!!!) is on anti-biotics for an infection but she's getting really bad wind; she's trumping loads!!!! She was awake last night with what I believe was tummy ache as she just kept farting!!!!!!!

Is there anything I can do for her? Is it just a case of allowing the anti-biotics to get into her system (she's only been on them for 24 hours)??
Thanks x

Posts

  • Give your baby probiotics whenever she is having antibiotics. Antibiotics kill the good bacteria in the gut and can cause tummy upsets.

    Probiotics can be found in health stores. There are ones that are suitable from birth. (usually in powder form).

    Hope that helps and hope you manage to find some! Probiotics in general are very good for babies.
  • Boots have some as well. image They re not cheap but htey do help!
  • Thanks hun, I'll go & get some from Boots image
    I do wish the Dr would tell you these things grrrrrr
Sign In or Register to comment.

Featured Discussions

Promoted Content